# SDR CALA2015041393520

- Difficulty date: April 8, 2015
- Submitted: April 13, 2015
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 65,579 hours, 7,446 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT STRIP ALONG MAIN DECK TO UPPER DECK STAIRWAY DAMAGED.  FOUND UPPER EEL LOOSE, SECURED UPPER SECTION IAW MM 33-51-12.  OPERATIONS CHECKED GOOD.
